VOL. 40 · NO. 4 | Winter 1996
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 40 (4), (Winter 1996)
No abstract available
Articles
Masatoshi Fujii, Takayuki Furuta, Ritsuo Nakamoto
Illinois J. Math. 40 (4), 527-534, (Winter 1996) DOI: 10.1215/ijm/1255985934
KEYWORDS: 47A63, 47A30, 47B15
No abstract available
Yoram Sagher, Niandi Xiang
Illinois J. Math. 40 (4), 535-552, (Winter 1996) DOI: 10.1215/ijm/1255985935
KEYWORDS: 60B11, 60E15, 60G50
No abstract available
Ramesh Sharma, David E. Blair
Illinois J. Math. 40 (4), 553-563, (Winter 1996) DOI: 10.1215/ijm/1255985936
KEYWORDS: 53C25, 53C15
No abstract available
Keith Pardue
Illinois J. Math. 40 (4), 564-585, (Winter 1996) DOI: 10.1215/ijm/1255985937
KEYWORDS: 13D10, 13D03
No abstract available
Wendell Culp-Ressler
Illinois J. Math. 40 (4), 586-605, (Winter 1996) DOI: 10.1215/ijm/1255985938
KEYWORDS: 11F66, 11F67
No abstract available
Man Chun Leung
Illinois J. Math. 40 (4), 606-631, (Winter 1996) DOI: 10.1215/ijm/1255985939
KEYWORDS: 53C21, 53C20
No abstract available
F. Symesak
Illinois J. Math. 40 (4), 632-647, (Winter 1996) DOI: 10.1215/ijm/1255985940
KEYWORDS: 47B35, 32F15, ‎46E20‎, 47B10
No abstract available
Joaquin Bustoz, Mourad E. H. Ismail, Jifeng Ma
Illinois J. Math. 40 (4), 648-661, (Winter 1996) DOI: 10.1215/ijm/1255985941
KEYWORDS: 33C65, ‎33D45
No abstract available
Barbara D. MacCluer, Xiangfei Zeng, Nina Zorboska
Illinois J. Math. 40 (4), 662-677, (Winter 1996) DOI: 10.1215/ijm/1255985942
KEYWORDS: 47B38, 46E22
No abstract available
Rodrigo Bañuelos, Gang Wang
Illinois J. Math. 40 (4), 678-691, (Winter 1996) DOI: 10.1215/ijm/1255985943
KEYWORDS: 60G44, 31B05, 60E15, 60G46
No abstract available
James E. Colliander
Illinois J. Math. 40 (4), 692-698, (Winter 1996) DOI: 10.1215/ijm/1255985944
KEYWORDS: 35Q53
No abstract available
Back Matter
Illinois J. Math. 40 (4), (Winter 1996)
No abstract available
Back to Top